Discussions By Condition: I cannot get a diagnosis.

continues bleeding from 4 months after taking contraceptives...please help

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • September 28, 2010
  • 03:22 PM

i took contraceptives about 7 months ago, my periods stopped for three months, i didnt take any other pills to stop the pragnancy, after 3 month i had my first period but it wasnt normal, it was unusual n very heavy, then it started to get lighter but i m still bleeding after 4 months its not period blood, can anyone tell me any possible cause of this ???
i get my periods monthly but this other type of bleeding has never stopped....
can anyone please help me ??? what should i do ? i have been to the doctors they havnt been able to tell me whats wrong....

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?